# SDR 2008UALA00400

- Difficulty date: January 23, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 56,745 hours, 20,914 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE SAFETY PIN STRING BROKEN.  THIS PIN KEEPS SLIDE FROM UNRAVELING.  REMOVED AND REPLACED LT OVERWING SLIDE.
